Gaviscon Original Liquid Aniseed Flavour for Heartburn and Indigestion 150ml

Gaviscon Original Liquid Aniseed Flavour 150ml Sealed - Multipack x 2

£7.99

Ingredients Every 10 ml of oral suspension contains: 500 mg sodium alginate, 267mg sodium bicarbonate and 160mg calcium carbonate as the active ingredients What is it for? Heartburn & Indigestion How to Take Dosage For oral use. Shake well before use. Adults and children 12...
Rennie Peppermint Tablets 24s

Rennie Peppermint Tablets 24s (2 Packs)

£3.89

Calcium Carbonate, Magnesium Carbonate.Effective relief from indigestion and heartburn. Rennie Peppermint is an antacid tablet which relieves indigestion, heartburn, acid indigestion, dyspepsia, hyperacidity, nervous indigestion, flatulence, upset stomach, indigestion during pregnancy and biliousness. You receive 48 Tablets in Total ( 2 Packs ) Warning Please read...
Rennie Spearmint Tablets 24s

Rennie Spearmint Tablets 24s (2 Packs)

£3.89

Calcium Carbonate, Magnesium Carbonate.Effective relief from indigestion and heartburn. Rennie Spearmint is an antacid tablet which relieves indigestion, heartburn, acid indigestion, dyspepsia, hyperacidity, nervous indigestion, flatulence, upset stomach, indigestion during pregnancy and biliousness. You receive 48 Tablets in Total ( 2 Packs ) Warning Please read...
Gaviscon Peppermint Flavour Chewable Tablets for Relief of Heartburn and Indigestion

Gaviscon Peppermint Flavour Chewable Tablets 8s | Triple Pack

£4.48

Ingredients Each Chewable tablet contains 250mg sodium alginate, 133.5mg sodium hydrogen carbonate and 80mg calcium carbonate as the active ingredients. The tablets do not contain sugar or gluten. You can take this product if you are pregnant or breast-feeding. How to use the Product For...
Gaviscon Double Action Chewable Tablets in Mint Flavour for Relief of Stomach Pain

Gaviscon Double Action Chewable Tablets 16 Mint

£4.99

Ingredients Each Chewable tablet contains 250mg sodium alginate, 106.5mg sodium bicarbonate and 187.5mg calcium carbonate as the active ingredients. The tablets do not contain sugar or gluten. You can take this product if you are pregnant or breast-feeding. How to use the Product For oral...

Alka Seltzer Original 10 Effervescent Tablets

£2.80 Sold Out

For the fast and effective relief of general pain such as a migraine, period pains, rheumatic and muscular pain, toothache, sore throat, nerve pain and the symptomatic relief of colds and flu. Ingredients Each effervescent tablet contains Aspirin 324mg, Sodium Hydrogen Carbonate 1744mg, Citric Acid...
FREE Standard UK Delivery
  • We offer FREE Delivery on all UK orders, regardless of the total order amount.

    We like to keep things simple, for you.